A New Class of Salagean-Type Multivalent Harmonic Functions Defined by Subordination


Creative Commons License

Cakmak S., Yalçın Tokgöz S. , Altınkaya Ş.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.44, no.6, pp.1899-1904, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.1007/s40995-020-00998-x
  • Title of Journal : IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE
  • Page Numbers: pp.1899-1904

Abstract

Utilizing the concepts of subordination we have introduced a generalized class Salagean-Type of complex-valued multivalent harmonic functions. We construct some properties of our class. The results obtained here include a number of known and new results as their special cases.